I have been taking Trajenta for about a month with no issue. Just started taking Lantus last Thursday. The last two mornings I woke up feeling quite sick, even vomiting last night :(. I am wondering if anyone has any experience taking both. I know nausea is normal it seems for Trajenta, but it doesn't seem to be a listed side effect from Lantus.
Trajenta is not insulin, so you have just started on insulin. I haven't heard about any insulin causing nausea, but of course, different responses are possible. How are your blood sugars doing? That is the key question when you are first staring on insulin. I hope your doctor's office is closely following your responses. Good luck.
I have gone from around 11-12 every morning to low 6's-7's in the morning. I had one morning high, but it was the morning I had been sick during the night. My numbers the whole day were quite bad. My day/evening numbers have been between 4.4 and 9.5 generally. These numbers are much improved from what I saw before. I am testing probably 10 times per day right now, and my machine can hook up to the computer, so I have been been keeping a close eye on the trends, and will bring this in to the doc in 2 weeks.
Thanks for your response.